Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 97, NWS Mobile, AL

July 5, 20157 counties in Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 5, 2015, 2:01 PM CDT for 7 counties in Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2015, 2:01 PM CDT (19:01 UTC)
Expired
Jul 5, 2015, 2:45 PM CDT
In force
44 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Baldwin County, AL, Choctaw County, AL, Clarke County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 119 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 893 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
893 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WUUS54 KMOB 051901
SVRMOB
ALC003-023-025-097-099-129-131-051945-
/O.NEW.KMOB.SV.W.0097.150705T1901Z-150705T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
201 PM CDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BALDWIN COUNTY IN SOUTHWESTERN ALABAMA...
  NORTHEASTERN MOBILE COUNTY IN SOUTHWESTERN ALABAMA...
  WESTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
  WASHINGTON COUNTY IN SOUTHWESTERN ALABAMA...
  SOUTH CENTRAL CHOCTAW COUNTY IN SOUTHWESTERN ALABAMA...
  SOUTHWESTERN WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...
  CLARKE COUNTY IN SOUTHWESTERN ALABAMA...

* UNTIL 245 PM CDT

* AT 201 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS OVER 60 MPH WAS LOCATED ALONG A LINE EXTENDING FROM
  NEAR PUTNAM TO NEAR SAINT STEPHENS TO NEAR DEER PARK...AND MOVING
  EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONROEVILLE...         JACKSON...             THOMASVILLE...
  GROVE HILL...          FRISCO CITY...         CHATOM...
  MOUNT VERNON...        PINE HILL...           COFFEEVILLE...
  VREDENBURGH...         FULTON...              MCINTOSH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3155 8726 3123 8756 3124 8762 3117 8762
      3104 8774 3112 8843 3158 8822 3203 8819
      3204 8811 3201 8811 3199 8807 3199 8767
      3201 8762 3210 8762 3214 8735
TIME...MOT...LOC 1901Z 270DEG 30KT 3200 8798 3157 8801 3117 8827 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 5:18 AM CDT, 8 hours 43 minutes earlier.

Area forecast discussion, Jul 5, 5:18 AM CDT, 8 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
518 AM CDT SUN JUL 5 2015

.SHORT TERM [TODAY AND TONIGHT]...AN UPPER LEVEL LOW IS LOCATED OVER
THE VICINITY OF CENTRAL TN EARLY THIS MORNING AND THE BASE OF THE
ASSOCIATED TROUGH AXIS EXTENDS SOUTHWARD ACROSS MS AND AL. A VERY
MOIST AIRMASS REMAINS IN PLACE ACROSS OUR FORECAST AREA ON THE BASE
OF THE UPPER TROUGH AXIS EARLY THIS MORNING...WITH SATELLITE BLENDED
TOTAL PRECIPITABLE WATER ESTIMATES RANGING FROM AROUND 1.8 TO 1.9
INCHES ACROSS THE REGION. AN EMBEDDED SHORTWAVE TROUGH TRANSLATING
FROM SOUTH CENTRAL PORTIONS OF MS TOWARD WESTERN AL IS AIDING IN THE
DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS INTERIOR
PORTIONS OF SOUTHEAST MS AND SOUTHWEST AL EARLY THIS MORNING...SOME
OF WHICH HAVE PRODUCED LOCALLY HEAVY RAINFALL OVER PORTIONS OF
CHOCTAW...WASHINGTON AND CLARKE COUNTIES. SKIES ARE OTHERWISE
OVERCAST OVER MOST LOCATIONS WITH ABUNDANT MID AND UPPER LEVEL
MOISTURE SPREADING OVERHEAD. SOME PATCHY FOG HAS BEEN NOTED NEAR THE
COAST...BUT VISIBILITY HAS REMAINED ABOVE 2 MILES.

THE UPPER LEVEL LOW OVER CENTRAL TN EARLY THIS MORNING IS FORECAST
TO SLOWLY LIFT NORTHEASTWARD TOWARD THE APPALACHIAN MOUNTAINS TODAY
AND TONIGHT...WHILE THE ASSOCIATED TROUGH AXIS ALSO SLOWLY MOVES
EASTWARD ACROSS THE DEEP SOUTH AND THE SOUTHEAST STATES. A VERY
MOIST AIRMASS WILL REMAIN ENTRENCHED ACROSS THE CWFA ON THE BASE OF
THE TROUGH AXIS TODAY...WITH PRECIPITABLE WATER VALUES CONTINUING TO
RANGE FROM 1.75 TO AROUND 2 INCHES. HIGH RESOLUTION MODEL DATA
CONTINUES TO INDICATE THAT COVERAGE OF SHOWERS AND SOME THUNDERSTORM
ACTIVITY WILL CONTINUE TO INCREASE AND SPREAD EASTWARD ACROSS
SOUTHEAST MS AND SOUTHWEST AL THROUGH AROUND 12Z...WITH A GRADUAL
EASTWARD DEVELOPMENT INTO SOUTH CENTRAL AL AND THE NORTHWEST FL
PANHANDLE THROUGH THE REST OF THE MORNING. GIVEN THE LATEST RADAR
TRENDS AND CONSIDERING THE AVAILABLE DEEP LAYER MOISTURE AND
EASTWARD PROGRESSION OF THE SHORTWAVE TROUGH AXIS...WE HAVE OPTED TO
RAISE POPS TO CATEGORICAL LEVELS OVER A GOOD PORTION OF THE FORECAST
AREA THIS MORNING. THERE COULD BE A BRIEF BREAK AFTER THE INITIAL
WAVE OF PRECIPITATION MOVES THROUGH THIS MORNING...BUT HIGH
RESOLUTION AND SHORT RANGE MODEL DATA SHOWS AGREEMENT WITH
DEVELOPMENT OF ANOTHER BATCH OF CONVECTION THIS AFTERNOON...
PARTICULARLY OVER SOUTHEAST MS AND SOUTHWEST AL. FOR AFTERNOON
POPS...WILL GO WITH LIKELY COVERAGE OVER THE ABOVE MENTIONED
AREAS...WITH 40-50 PERCENT COVERAGE INDICATED OVER THE REMAINDER OF
THE REGION FOR NOW. MAXIMUM MLCAPE VALUES BETWEEN 1000-2000 J/KG ARE
EXPECTED BY THIS AFTERNOON...SO THE POTENTIAL REMAINS FOR A FEW
STRONG TO MARGINALLY SEVERE STORMS ACROSS THE REGION AGAIN DURING
THE AFTERNOON...WITH LOCALLY DAMAGING WINDS THE PRIMARY HAZARD.
LOCALLY HEAVY RAINFALL COULD ALSO RESULT IN LOCALIZED FLOODING
TODAY. GENERALLY TRENDED TOWARD A BLEND OF MOS GUIDANCE FOR
TEMPERATURES TODAY...LEANING TOWARD THE WARMER NUMBERS GIVEN TRENDS
OF LATE...BUT ALSO CONSIDERING PRECIPITATION COVERAGE TODAY.

CONVECTIVE COVERAGE SHOULD DECREASE TONIGHT...THOUGH THERE IS STILL
POTENTIAL FOR ISOLATED TO SCATTERED SHOWERS AND STORMS TO DEVELOP
AGAIN LATE TONIGHT AS ANOTHER SHORTWAVE TROUGH EMBEDDED WITHIN WEST
TO NORTHWEST FLOW MOVES OVER THE REGION. WILL KEEP THE BETTER
COVERAGE TRENDED OVER INTERIOR PORTIONS OF THE CWFA. LOWS TONIGHT
LOOK TO RANGE FROM THE UPPER 60S TO AROUND 70 OVER THE INTERIOR TO
THE LOWER TO MID 70S NEAR THE COAST. /21

THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE.

[MONDAY AND TUESDAY]...THE MID LEVEL TROUGH CONTINUES TO SLIDE OFF
TO THE NORTHEAST THROUGH THE SHORT TERM PERIOD. WITH LESS INFLUENCE
FROM THE TROUGH AND HIGH PRESSURE STARTING TO NUDGE INTO THE REGION
...RAIN CHANCES WILL BE SIGNIFICANTLY LOWER WITH EACH DAY...IN
COMPARISON TO TODAY. THAT BEING SAID...MUCH OF THE AREA REMAINS
FAVORABLE FOR SCATTERED CONVECTION WITH 30 TO 40 PERCENT POPS ON
MONDAY.

RAIN AND CLOUD COVER WILL CAUSE TEMPERATURES TO STRUGGLE TO HIT 90
ON MONDAY BEFORE THE WARM-UP REALLY BEGINS ON TUESDAY. HEAT INDICES
LIKELY APPROACHING 100 ACROSS MUCH OF THE AREA TUESDAY AFTERNOON.
OVERNIGHT...TEMPERATURES WILL DIP INTO THE LOW 70S INLAND AND HOVER
IN THE UPPER 70S ALONG THE BEACHES. 07/MB

.LONG TERM [WEDNESDAY THROUGH SUNDAY]...RELATIVELY QUIET IN THE
EXTENDED FORECAST IN COMPARISON TO THE ACTIVE PAST FEW DAYS. IN THE
WAKE OF THE MID LEVEL TROUGH THAT GRIPPED THE REGION EARLY IN THE
WEEK...THE BERMUDA HIGH BUILDS IN THROUGH NEXT WEEKEND. HIGHER
MOISTURE AND INSTABILITY WILL LEAD TO SCATTERED SHOWERS AND STORMS
IN THE FORECAST EACH AFTERNOON. DIURNAL CONVECTION SHOULD REMAIN
FOCUSED ACROSS THE SOUTHERN PORTION OF THE AREA ALONG THE SEA BREEZE
THROUGH NEXT WEEKEND.

TEMPERATURES WILL CONTINUE THE WARMING TREND THROUGH THE WORK WEEK
AND INTO NEXT WEEKEND SINCE SKIES WILL BE MOSTLY SUNNY AND RAIN
CHANCES CLOSER TO CLIMO. HIGHS IN THE MID 90S EXPECTED THROUGH THE
WORK WEEK WITH UPPER 90S NEXT WEEKEND. THE PRESENCE OF HIGHER
MOISTURE WILL RE-INTRODUCE HEAT INDICES ABOVE 100 INTO THE FORECAST
BY MID WEEK...WITH THE HIGHEST VALUES LIKELY NEXT WEEKEND. OVERNIGHT
TEMPERATURES FALL INTO THE LOW 70S INLAND AND UPPER 70S ACROSS THE
BEACHES EACH NIGHT...WITH THE MUGGINESS STICKING AROUND THROUGH THE
EXTENDED. 07/MB

&&

.AVIATION...05.12Z TERMINAL FORECAST DISCUSSION...THE PRIMARY
AVIATION IMPACTS EARLY THIS MORNING INCLUDE PATCHY MVFR TO IFR NEAR
THE IMMEDIATE COAST GENERALLY PRIOR TO 05.13Z AND THE EXPECTED
DEVELOPMENT OF NUMEROUS SHRA/TSRA THROUGH THE MORNING HOURS. REDUCED
CIGS AND VISIBILITY AND GUSTY WINDS CAN BE EXPECTED WITH THE
STRONGER CONVECTION THAT DEVELOPS TODAY. LIGHT WINDS THIS MORNING
WILL BECOME SOUTHWEST TO WEST 5-10 KNOTS THIS AFTERNOON. /21

&&

.MARINE...SHOWERS AND STORMS WILL INCREASE IN COVERAGE OVER THE
MARINE AREA TODAY AS AN UPPER LEVEL SYSTEM PASSES ACROSS THE CENTRAL
GULF COAST REGION AND NORTHERN GULF WATERS. WINDS AND SEAS WILL BE
LOCALLY HIGHER NEAR THE STRONGER STORMS THAT DEVELOP. OUTFLOW FROM
CONVECTION COULD RESULT IN INCREASED WIND SHIFTS OVER PORTIONS OF
THE MARINE AREA TODAY. A LIGHT TO OCCASIONALLY MODERATE SOUTH TO
SOUTHWEST WIND FLOW PATTERN WILL OTHERWISE PREVAIL THROUGH THE MIDDLE
OF NEXT WEEK AS A SURFACE RIDGE OF HIGH PRESSURE CONTINUES TO STRETCH
FROM THE WESTERN ATLANTIC TO THE CENTRAL GULF. SHOWERS AND STORMS
SHOULD BECOME MORE ISOLATED IN COVERAGE AFTER TODAY. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      87  72  89  72  92 /  80  20  30  10  20
PENSACOLA   87  75  89  75  90 /  80  20  30  20  20
DESTIN      84  76  88  77  89 /  80  20  20  20  20
EVERGREEN   86  69  89  70  93 /  80  30  30  20  20
WAYNESBORO  86  69  90  72  94 /  80  30  30  10  20
CAMDEN      85  69  88  71  92 /  80  40  30  20  20
CRESTVIEW   88  70  90  70  93 /  80  20  30  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Jul 5, 6:15 AM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
615 AM CDT SUN JUL 5 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-061115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
615 AM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND STORMS EXPECTED TO CONTINUE THROUGH EARLY
EVENING. A FEW STRONG TO MARGINALLY SEVERE STORMS POSSIBLE TODAY.
DAMAGING WINDS TO 60 MPH WILL BE THE PRIMARY HAZARD. FREQUENT CLOUD
TO GROUND LIGHTNING AND HEAVY RAIN POSSIBLE WITH STRONGER STORMS.
LOCALIZED FLOODING POSSIBLE...ESPECIALLY ACROSS INTERIOR LOCATIONS
THAT ALREADY RECEIVED 2 TO 4 INCHES OVER THE LAST 24 HOURS.

A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED STORMS EXPECTED EACH AFTERNOON...ESPECIALLY ACROSS THE
SOUTHERN PORTION OF THE AREA FOCUSED ALONG THE SEA BREEZE. ANY STRONGER
STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO
GROUND LIGHTNING...GUSTY WINDS AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED.

GMZ630>635-650-655-670-675-061115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
615 AM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND STORMS EXPECTED TO CONTINUE THROUGH EARLY
EVENING. ANY STRONGER STORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING GUSTY WINDS OVER 30 KNOTS...LOCALLY HIGHER WAVES...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED
SHOWERS AND STORMS EACH AFTERNOON...ESPECIALLY ACROSS THE NEARSHORE
WATERS.

In the hours before

Special weather statement, Jul 5, 8:05 AM CDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
805 AM CDT SUN JUL 5 2015

ALZ059-FLZ201-203-204-051345-
ESCAMBIA AL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
SANTA ROSA COASTAL FL-
805 AM CDT SUN JUL 5 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ESCAMBIA...SANTA ROSA
AND NORTHERN ESCAMBIA COUNTIES UNTIL 845 AM CDT...

AT 804 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES SOUTHEAST OF I65 AND AL 21 TO 6 MILES
SOUTHWEST OF WHITFIELD TO FLORIDATOWN...AND MOVING NORTHEAST AT 15
MPH.

LOCATIONS IMPACTED INCLUDE...
MILTON...              BREWTON...
EAST BREWTON...        CENTURY...             FLOMATON...
PACE...                BAGDAD...              JAY...
RIVERVIEW...           POLLARD...             PEA RIDGE...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 40 TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3056 8721 3057 8721 3066 8727 3122 8750
      3125 8678 3058 8680 3057 8699 3058 8699
      3058 8700 3059 8703 3057 8700 3057 8707
      3056 8714 3058 8715 3058 8718 3056 8718
TIME...MOT...LOC 1304Z 246DEG 14KT 3106 8738 3081 8712 3058 8717
Special weather statement, Jul 5, 11:05 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1105 AM CDT SUN JUL 5 2015

ALZ265-051700-
MOBILE COASTAL AL-
1105 AM CDT SUN JUL 5 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MOBILE COUNTY UNTIL
NOON CDT...

AT 1104 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BAYOU LA
BATRE...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
BAYOU LA BATRE...      SOUTHERN GRAND BAY...  CODEN...
EASTERN DAUPHIN ISLAND...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3025 8821 3026 8815 3032 8816 3032 8823
      3036 8819 3032 8826 3038 8824 3039 8839
      3038 8838 3038 8839 3046 8840 3048 8810
      3033 8814 3027 8809 3032 8815 3025 8808
TIME...MOT...LOC 1604Z 273DEG 15KT 3037 8832
Special weather statement, Jul 5, 12:18 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1218 PM CDT SUN JUL 5 2015

MSZ067-075-076-051815-
PERRY MS-WAYNE MS-GREENE MS-
1218 PM CDT SUN JUL 5 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GREENE...
SOUTHWESTERN WAYNE AND NORTHERN PERRY COUNTIES UNTIL 115 PM CDT...

AT 1218 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RICHTON...
MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
RICHTON...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3144 8899 3143 8894 3145 8894 3154 8874
      3128 8863 3120 8906 3137 8914
TIME...MOT...LOC 1718Z 250DEG 12KT 3131 8902
Special weather statement, Jul 5, 1:09 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
109 PM CDT SUN JUL 5 2015

ALZ051-052-MSZ067-075-076-051915-
WASHINGTON AL-CHOCTAW AL-PERRY MS-WAYNE MS-GREENE MS-
109 PM CDT SUN JUL 5 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...
SOUTHWESTERN CHOCTAW...GREENE...WAYNE AND PERRY COUNTIES UNTIL 215 PM
CDT...

AT 107 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES WEST OF SILAS TO NEAR BUCKATUNNA TO 9
MILES NORTHEAST OF RICHTON TO EASTABUCHIE...AND MOVING SOUTHEAST AT
30 MPH.

LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...          CHATOM...              RICHTON...
LEAKESVILLE...         BEAUMONT...            NEW AUGUSTA...
STATE LINE...          MILLRY...              SILAS...
MCLAIN...              MCINTOSH...            SAINT STEPHENS...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3143 8915 3143 8894 3182 8894 3189 8847
      3174 8810 3160 8808 3150 8791 3144 8793
      3140 8791 3138 8795 3139 8791 3127 8795
      3126 8799 3122 8793 3114 8808 3114 8833
      3111 8833 3110 8847 3108 8915
TIME...MOT...LOC 1807Z 300DEG 25KT 3182 8848 3159 8860 3148 8887 3142
8929

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 4:47 AM CDTSpecial Marine WarningMOB58 min
Jul 5, 5:51 AM CDTSpecial Marine WarningMOB39 min
Jul 5, 6:04 AM CDTSpecial Weather StatementMOBBaldwin41 min
Jul 5, 8:05 AM CDTSpecial Weather StatementMOBEscambia40 min
Jul 5, 9:14 AM CDTSpecial Marine WarningMOB61 min
Jul 5, 11:00 AM CDTSpecial Marine WarningMOB90 min
Jul 5, 11:05 AM CDTSpecial Weather StatementMOBMobile55 min
Jul 5, 11:46 AM CDTAreal Flood AdvisoryMOBMobile3 hr
Jul 5, 1:09 PM CDTSpecial Weather StatementMOBWashington66 min
Jul 5, 2:41 PM CDTSpecial Weather StatementMOBBaldwin, Mobile64 min
Jul 5, 2:48 PM CDTSpecial Marine WarningMOB57 min
Jul 5, 2:53 PM CDTSpecial Weather StatementMOBButler, Conecuh, Escambia, Monroe, Wilcox52 min
Jul 5, 3:29 PM CDTSpecial Marine WarningMOB61 min
Jul 5, 4:23 PM CDTSpecial Marine WarningMOB82 min
Jul 5, 4:58 PM CDTSpecial Marine WarningMOB92 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.